# SDR SWAA2024122771469

- Difficulty date: November 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 7L-009: FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT FATENER HOLES<[01] EVALUATED AREA ON FLOOR PANEL 120CF; DAMAGE REMOVED HAS A MORE THAN 3 INCHES IN LENGHT; MORE OF THE LIMITS PERMITTED; THEREFORE IS OUT OF THE LIMITS I.A.W. SRM 53-00-53-1A-1  FABRICATED NEW FLOOR PANEL 120CF; I.A.W. AMM 50-10-04-400-801;[02] AUDIT C/W
